# SDR UPS98226841

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184201021
- Condition: Corroded
- Location: Bs 305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON EXTERNAL SKIN BETWEEN STR 24L AND 26L BS 305.  REMOVED AND REPLACED FUSELAGE SKIN  PANEL BS 227 TO 360 IAW SRM 51-30-02, 51-20-1, 51-50-1, 51-50-4 BFGOODRICH ENGINEERING REPAIR 98-2513.
